# SDR SWAA2020051446100

- Difficulty date: April 30, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z ANGLE HAS VARIOUS SPOTS OF CORROSION WBL 156 STA 727D TO STA 847 LBL 22. / AFT CARGO L/H Z-ANGLE HAS CORROSION STA 727D+0 STA 847 LBL 22. BLENDED AND REMOVED CORROSION AT STA 727D TO STA 727J REMOVED .004MAT WITHIN LIMITS IAW SRM 53-00-53-1A-2 SRM 51-10-02. STA 727J+5 TO STA 847 'OUT OF LIMIT' MAX MAT REMOVED WAS .008. CUT AND REMOVED DAMAGE Z-ANGLE STA 727J+0 STA 847 IAW SRM 53-00-53-2R-G REPAIR 6. LOCATED DRILLED NEW Z ANGLE SECTION IAW SRM 51-40-05-0G-0 ALSO SRM 53-00-53-2R-6 REPAIR 6. ALODINED PRIMED.; INSTALLED DOUBLERS; BONDED N/R'S AND INSTALLED NEW Z-ANGLE SECTION STA 727 + 5 +0 STA 847. IAW SRM 51-40-02-0G-0 ALSO SRM 53-00-53-2R-6 REPAIR 6 P/N 146A7502-33
